# SDR ASAA2021010933849

- Difficulty date: January 9, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 47,608 hours, 14,168 cycles
- System (JASC): 2422 · AC Inverter
- Part: Warning Light
- Condition: False Activation
- Location: Static Inverter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED ON GROUND.  GROUNDED-YES.  MESSAGE ON ELEC PANEL STATIC INV INO.  PERFORMED B737-800 FIM 24-34 TASK 801.  FAULT CLEARED BITE CHECK GOOD, PER FIM 24-31 TASK 801.
